# SDR NACA20060049

- Difficulty date: September 1, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 61,862 hours, 42,117 cycles
- Engine: Pwa JT8D7B
- Engine time: 45,068 hours, 24,667 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Gearbox
- Part time: 45,068 hours, 24,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED TO ZERO.  ENGINE SHUTDOWN.  FOUND GEARBOX OIL PRESSURE LINE LOOSE.  ENGINE REPLACED FOR UNABLE TO CONFIRM POSITIVE OIL PRESSURE DURING WINDMILLING AFTER SHUTDOWN.
